Patti B Posted September 3, 2008 Share Posted September 3, 2008 I started Tarceva two weeks ago and I have to tell you, the idea of these side effects have me really freaked out. Also, I have to get out of this mind set that the only way I am fighting cancer is with a needle in my arm every three weeks. For some reason, I have a hard time comprehending that a little pill can do the same, and hopefully more, than IV chemo did. But then I have had 31 cycles of chemo so I know that is just what I consider the norm to do. I also am stressing over why no side effects yet and if it means it is working or not, but then I tell myself that if they had switched me to another IV chemo, I wouldn't know yet if it was working or not, either. I read somewhere that if you get the side effects, it doesn't necessarily mean that its working but that if you get NO side effects at all, it for sure isn't. So I am asking if anyone who has EVER been on Tarceva could answer these questions: How long did it take for your side effects to start. Which side effects did you have and how severe. Did the Tarceva work for you?? If you were a smoker, how long had it been since you had quit (I have heard several different timeframes on this). Thanks so much. Me and Patty Gottlieb are both waiting for the rash so I am sure this info will help her, too. Hugs - Patti B. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.